# SDR DL738040485

- Difficulty date: May 19, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 12,463 hours, 5,704 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF RIGHT INBOARD MAIN FLAP FRONT SPAR LOWER CHORD.
